Review: could Hydrocortisone cause Sinus bradycardia?
Summary: Sinus bradycardia is found among people who take Hydrocortisone, especially for people who are male, 60+ old, also take medication Simvastatin, and have Prostate cancer.
We study 13,598 people who have side effects while taking Hydrocortisone from FDA and social media. Among them, 39 have Sinus bradycardia. Find out below who they are, when they have Sinus bradycardia and more.
You are not alone: join a mobile support group for people who take Hydrocortisone and have Sinus bradycardia >>>
Hydrocortisone has active ingredients of hydrocortisone. It is often used in addison's disease. (latest outcomes from 13,793 Hydrocortisone users)
Sinus bradycardia (an unusually slow heartbeat due to heart disease) has been reported by people with high blood pressure, depression, osteoporosis, pain, multiple myeloma. (latest reports from 5,784 Sinus bradycardia patients)
On Mar, 1, 2015: 13,598 people reported to have side effects when taking Hydrocortisone. Among them, 39 people (0.29%) have Sinus Bradycardia.
Time on Hydrocortisone when people have Sinus bradycardia * :
Gender of people who have Sinus bradycardia when taking Hydrocortisone * :
|Sinus bradycardia||39.47%||60.53% |
Age of people who have Sinus bradycardia when taking Hydrocortisone * :
|Sinus bradycardia||2.56%||0.00%||5.13%||2.56%||5.13%||12.82%||10.26%||61.54% |
Severity of Sinus bradycardia when taking Hydrocortisone ** :
How people recovered from Sinus bradycardia ** :
Top conditions involved for these people * :
- Prostate cancer (9 people, 23.08%)
- Thyrotoxic crisis (5 people, 12.82%)
- Myelodysplastic syndrome (2 people, 5.13%)
- Respiratory disorder (2 people, 5.13%)
- Anaesthesia (1 people, 2.56%)
Top co-used drugs for these people * :
- Simvastatin (12 people, 30.77%)
- Furosemide (12 people, 30.77%)
- Aspirin (12 people, 30.77%)
- Lipitor (10 people, 25.64%)
- Vitamin d (10 people, 25.64%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Sinus Bradycardia while taking Hydrocortisone?
You are not alone! Join a mobile support group:
- support group for people who take Hydrocortisone and have Sinus Bradycardia
- support group for people who take Hydrocortisone
- support group for people who have Sinus Bradycardia
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- My daughter has congenital php and diabetes(hyperglycemia) not diagnosed until 18.with both...now 23...blood sugars are uncontrolled nothing so far is helping
All the patients I have chatted with have LOW blood sugar but mine is high. Nothing is helping it just keeps climbing. What gives?
- My age is 39 , and i take cortef 10 mg 3 times a day , and synthroid 150 mg , i would to know if is ok if i take garciana withese medications , i mean are there any side effects ?
I gain too much wight after i had started taking cortef , i want to try Garciana but i afraid .
Please let me know if are there any side effects . Thanks.
- Take low dose aspirin daily. have gained 35# in 2 yrs. also cortef 5 mg daily. tapering off cortef, but could weight gain be an aspirin side effect? (1 answer)
Weight in 2010 = 148#. Blood clot 2010 - take small dose aspirin per day. Weight Sept 12, 2013=175#. In addition to aspirin take 5 mg Cortef for adrenal insufficiency (am in process of tapering down the Cortef). Armoir thyroid, flexerel , BP meds as needed. Discontinued Prozac June 2013. I am taking steps to figure out why I just keep gaining weight. I know that cortef being a steroid could be causing gain, but today I read that my low dose aspirin could cause weight gain. Could it be both? What alternative to aspirin, since I sure don't want another blood clot.
Hope someone can help me figure this out. Thanks,
- Hypopituitarism and fever
I read your article on testing of hypopituitarisum and fever - http://www.ehealthme.com/cs/hypopituitarism/fever - Twice now in the past 2 years I have broken out in a great deal of pain accompanied by a high temperature of about 102. I was told since I take cortef, that I should not get fevers - but now I read that my health issues could be causing me fevers. These fevers have lasted for about 3 days. Doctors are baffled as to what causes the fevers - although your report makes it a bit clearer. The question is now, what do I do when I get these high fevers and aches which debilitate me for a week or better?
- How should hydrocortisone (cortef) be tapered? am at 2.5 mg am per day.(2dary adrenal insufficiency)
Within 4 weeks of starting on Hydrocortisone, 40 mg, gained 21 lbs., almost entirely in stomach area; pushes on diaphragm, interferes with breathing (not previously a problem). Have continued to gain weight, despite having had a gastroplasty years ago (stomach = approx. 1/3rd of a cup). Am at 2.5 mg hydrocortisone, AM, daily, and am wanting to discontinue. How do I proceed? Withdrawal effects to expect?
Use CPAP (Continuous Positive Air Pressure) machine @ 9cm pressure at night. Still have some short apneic episodes. Scheduled for septoplasty and sinuplasty to correct nasal defects. Hopefully, these procedures will decrease sleep apnea.
More questions for: Hydrocortisone, Sinus bradycardia
You may be interested at these reviews (Write a review):
- Addison's disease and gabapintin (2 responses)
a 100 mg gabapentin capsule has left me totally spaced out with blurred vision and disorientation for 3 days now. Never again do I want to go near one of those capsules. Dr. prescribed 100 mg. druggist filled 300 mg. I am sure thankful I doubled checked and got 100 mg instead. The 300 mg would have been a disaster.
More reviews for: Hydrocortisone, Sinus bradycardia
Comments from related studies:
From this study (3 days ago):
Have had this pain since 1983,when had adrenal shutdown along with a thyroid storm. Had gallbladder out in 1991,thinking this was the cause of the pain, but it wasn't. Have had MRI, ultrasounds, xrays, they did find an enlarged bile duct and a cyst on the pancreas, the gastro called the bile duct "fat"
From this study (2 weeks ago):
I have chronic fatigue syndrome, fibromyalgia, GERD, IBS, Bipolar 2, PTSD. High levels of anxiety and depression, hypomanic states at times. Hospitalization has been required multiple times to alter drugs. Abuse and overuse of drugs, mixing drugs has been ongoing for 9 weeks. Detox program starting.
From this study (3 months ago):
Started about 2 years ago,only now is annoying and causing some health issue's, starting now my check ups with cardiology.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.